# SDR UPS204535

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65185602
- Condition: Corrosion
- Location: Ws 226-230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON NR 1 STRINGER (LOWER) RWS 226-230, LOCATED ON TOP SIDE OF BOTTOM HORIZONTAL LEG OUT OF LIMITS.  REMOVED AND REPLACED STRINGER PER E.O. 757-57-1641.  UPON REMOVAL OF STRINGER, FOUND DAMGED SHEAR TIE AND ANGLE.  REMOVED AND REPLACED SHEAR TIE AND ANGLE IAW SRM 51-30-2.
